RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2018, Volume 59, Number 1, Pages 78–85 (Mi smj2955)  

This article is cited in 4 scientific papers (total in 4 papers)

Interpolation problems for entire functions induced by regular hexagons

F. N. Garif'yanova, E. V. Strezhnevab

a Kazan State Power Engineering University, Kazan, Russia
b Kazan National Research Technical University named after A. N. Tupolev, Kazan, Russia

Abstract: We consider linear equations for analytic functions in the plane with cuts along a “half” of the boundary of a hexagon. We propose a regularization method, reducing them to an equation with difference kernel. Applications are given to the moment problem for entire functions of exponential type.

Keywords: equivalent regularization, Carleman problem, moment problem for entire functions of exponential type.

DOI: https://doi.org/10.17377/smzh.2018.59.107

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2018, 59:1, 59–64

Bibliographic databases:

UDC: 517.18
MSC: 35R30
Received: 15.03.2017

Citation: F. N. Garif'yanov, E. V. Strezhneva, “Interpolation problems for entire functions induced by regular hexagons”, Sibirsk. Mat. Zh., 59:1 (2018), 78–85; Siberian Math. J., 59:1 (2018), 59–64

Citation in format AMSBIB
\Bibitem{GarStr18}
\by F.~N.~Garif'yanov, E.~V.~Strezhneva
\paper Interpolation problems for entire functions induced by regular hexagons
\jour Sibirsk. Mat. Zh.
\yr 2018
\vol 59
\issue 1
\pages 78--85
\mathnet{http://mi.mathnet.ru/smj2955}
\crossref{https://doi.org/10.17377/smzh.2018.59.107}
\elib{https://elibrary.ru/item.asp?id=32824588}
\transl
\jour Siberian Math. J.
\yr 2018
\vol 59
\issue 1
\pages 59--64
\crossref{https://doi.org/10.1134/S003744661801007X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427144300007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043515264}


Linking options:
  • http://mi.mathnet.ru/eng/smj2955
  • http://mi.mathnet.ru/eng/smj/v59/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. N. Garifyanov, “Summarnoe uravnenie dlya funktsii, golomorfnykh vne dvukh treugolnikov, i ego prilozheniya”, Izv. vuzov. Matem., 2019, no. 10, 21–27  mathnet  crossref
    2. F. N. Garifyanov, E. V. Strezhneva, “O probleme momentov dlya tselykh funktsii na neskolkikh luchakh, indutsirovannoi kvadratom”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 161, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2019, 119–126  mathnet  crossref  elib
    3. F. N. Garifyanov, E. V. Strezhneva, “Summarno-raznostnoe uravnenie dlya analiticheskikh funktsii, porozhdennoe shestiugolnikom, i ego prilozheniya”, Izv. vuzov. Matem., 2020, no. 7, 56–62  mathnet  crossref
    4. F. N. Garif'yanov, E. V. Strezhneva, “On moment problem for entire functions generated by doubly periodic group”, Ufa Math. J., 12:2 (2020), 21–27  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:91
    Full text:16
    References:10
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020